# SDR WVBA2001015

- Difficulty date: February 26, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N59764
- Make and model: Piper PA-31-350
- Aircraft serial: 317652037
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Damaged
- Location: Nr5/Nr6 In Lobes
- Part time: 913 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION METAL CONTAMINATION WAS DISCOVERED IN THE OIL FILTER.  A CHECK OF VALVELIFT WAS DONE AND IT WAS DISCOVERED THAT NR5 AND NR6 INTAKE LOBES WERE EXCESSIVE.  NR6 CYLINDER WAS REMOVED AND DAMAGE OBSERVED ON THE CAM LOBES AND TAPPET FOLLOWERS.    NOTE:  THIS IS THE 17TH ENGINE IN THREE YEARS.
